# SDR CA060801009

- Difficulty date: May 28, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Dhav DHC8101
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: A44700009
- Part serial: 0619
- Condition: Leaking
- Location: Servo
- Part time: 40,236 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) AFTER NR 2 ENGINE START CREW OBSERVED THAT THE NR 2 HYDRAULIC SYSTEM QUANTITY HAD DECREASED TO 1 QUART. ENGINES SHUTDOWN AND PASSENGERS DISEMBARKED FOR DEFECT INVESTIGATION.  ENGINEERING DETERMINED SYSTEM FLUID LOSS TO BE FROM THE RT OB SERVO ACTUATOR HOUSING. THE SERVO ACTUATOR WAS REPLACED AND HYDRAULIC SYSTEM REPLENISHED IAW THE AMM. (TC NR 20060801009)
